# SDR CA121203014

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 6113 · Propeller Spinner Section
- Part: Mount
- Part number: C30032
- Condition: Worn
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SPINNER MOUNTING PLATE BOLTS WERE ALL LOOSE, FINGER TIGHT AND SHOULD HAVE BEEN TORQUED.  THIS CAUSED MOVEMENT IN THE BULKHEAD WHICH ELONGATED THE HOLES IN THE SPINNER MOUNTING PLATES.  THERE IS A SB CONCERNING THE DRILLING OF CLAMP COUNTERWEIGHT DOWELS.  ON THIS PROPELLER, 1 COUNTERWEIGHT DOWEL WAS DRILLED PROPERLY, 2 OTHERS WERE UNTOUCHED.
